MathSciNet Relay Station
MathSciNet bibliographic data
MR474459 60E05
Goldie, Charles M. Subexponential distributions and dominated-variation tails. J. Appl. Probability 15 (1978), no. 2, 440–442.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement